ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 13, Numbers 1-2, January/February 2008

  • Symmetry of extremal functions in Moser-Trudinger inequalities and a Hénon type problem in dimension two Denis

    Denis Bonheure, Enrico Serra, and Massimo Tarallo

    Volume 13, Numbers 1-2, January/February 2008, pages 105 -138

  • Corrigendum: "On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval"

    Olivier Goubet and Jie Shen

    Volume 13, Numbers 1-2, January/February 2008, pages 199 -200

  • Remarks on NLS with higher order anisotropic dispersion

    Olivier Bouchel

    Volume 13, Numbers 1-2, January/February 2008, pages 169 -198

  • Intrinsic Harnack estimates for some doubly nonlinear degenerate parabolic equations

    S. Fornaro and M. Sosio

    Volume 13, Numbers 1-2, January/February 2008, pages 139 -168

  • Global low regularity solutions of quasi-linear wave equations

    Zhen Lei and Yi Zhou

    Volume 13, Numbers 1-2, January/February 2008, pages 55 -104

  • Conservation of boundary decay and nonconvergent bounded gradients in degenerate diffusion problems

    Michael Winkler

    Volume 13, Numbers 1-2, January/February 2008, pages 27 -54

  • On the Cauchy problem for a coupled system of KdV equations: critical case

    M. Panthee and M. Scialom

    Volume 13, Numbers 1-2, January/February 2008, pages 1-26

  • Regularity results for non smooth parabolic problems

    Giovanni Pisante and Anna Verde

    Volume 13, Numbers 3-4, MArch/April 2008, pages 367 -398

  • Asymptotic behavior of strong solutions for nonlinear parabolic equations with critical Sobolev exponent

    Michinori Ishiwata

    Volume 13, Numbers 3-4, MArch/April 2008, pages 349 -366

  • The critical Neumann problem for semilinear elliptic equations with the Hardy potential

    J. Chabrowski

    Volume 13, Numbers 3-4, MArch/April 2008, pages 323 -348

  • Variational methods for ordinary p-Laplacian systems with potential boundary conditions

    Petru Jebelean

    Volume 13, Numbers 3-4, MArch/April 2008, pages 273 -322

  • On the Wiener test for degenerate parabolic equations with non-standard growth condition

    Igor I. Skrypnik

    Volume 13, Numbers 3-4, MArch/April 2008, pages 229 -272

  • A free boundary characterization of measure-valued solutions for forward-backward diffusion

    Dirk Horstmann and Ben Schweizer

    Volume 13, Numbers 3-4, MArch/April 2008, pages 201-227

  • Uniqueness theorem in weighted Sobolev spaces of the Cauchy problem for Schrödinger type equations with variable coefficients

    Yuya Dan

    Volume 13, Numbers 5-6, May/June 2008, pages 489 -507

  • On the Blasius problem

    Bernard Brighi, Augustin Fruchard, and Tewfik Sari

    Volume 13, Numbers 5-6, May/June 2008, pages 509 -600

  • Wiener's criterion at ? for the heat equation

    Ugur G. Abdulla

    Volume 13, Numbers 5-6, May/June 2008, pages 457 -488

  • Exponential averaging under rapid quasiperiodic forcing

    Karsten Matthies

    Volume 13, Numbers 5-6, May/June 2008, pages 427 -456

  • Asymptotic expansion of solutions to an inverse problem of parabolic type

    Davide Guidetti

    Volume 13, Numbers 5-6, May/June 2008, pages 399 -426

  • Two compressible immiscible fluids in porous media: the case where the porosity depends on the pressure

    Stéphane Brull

    Volume 13, Numbers 7-8, July/August 2008, pages 781 -800

  • Entire solutions and global bifurcations for a biharmonic equation with singular non-linearity in $?^3$

    Zongming Guo and Juncheng Wei

    Volume 13, Numbers 7-8, July/August 2008, pages 753 -780

  • Exponential decay of Timoshenko systems with indefinite memory dissipation

    Hugo D. Fernández Sare and Jaime E. Muñoz Rivera

    Volume 13, Numbers 7-8, July/August 2008, pages 733 -752

  • An explicit finite difference scheme for the Camassa-Holm equation

    Giuseppe Maria Coclite, Kenneth H. Karlsen, and Nils Henrik Risebro

    Volume 13, Numbers 7-8, July/August 2008, pages 681 -732

  • Countable branching of similarity solutions of higher-order porous medium type equations

    V. A. Galaktionov

    Volume 13, Numbers 7-8, July/August 2008, pages 641 -680

  • Symmetry and asymmetry: the method of moving spheres

    Qinian Jin, YanYan Li, and Haoyuan Xu

    Volume 13, Numbers 7-8, July/August 2008, pages 601-640

  • Local strong solutions of a parabolic system related to the Boussinesq approximation for buoyancy-driven flow with viscous heating

    J. I. Díaz, J. M. Rakotoson, and P. G. Schmidt

    Volume 13, Numbers 9-10, September/October 2008, pages 977 -1000

  • On the sign of solutions to some linear parabolic biharmonic equations

    Elvise Berchio

    Volume 13, Numbers 9-10, September/October 2008, pages 959-976

  • Junction of one-dimensional minimization problems involving $S^2$ valued maps

    Antonio Gaudiello and Rejeb Hadiji

    Volume 13, Numbers 9-10, September/October 2008, pages 935-958

  • Localized large reaction for a non-linear reaction-diffusion system

    Noureddine Igbida and Fahd Karami

    Volume 13, Numbers 9-10, September/October 2008, pages 907 -933

  • Nodal bubbling solutions to a weighted sinh-Poisson equation

    Yang Wang and Long Wei

    Volume 13, Numbers 9-10, September/October 2008, pages 881 -906

  • Positive solutions for singular semilinear elliptic systems

    Jesús Hernández, Francisco J. Mancebo, and José M. Vega

    Volume 13, Numbers 9-10, September/October 2008, pages 857 -880

  • Multiple boundary bubbling phenomenon of solutions to a Neumann problem

    Yang Wang and Long Wei

    Volume 13, Numbers 9-10, September/October 2008, pages 829 -856

  • On strong solutions of a planetary geostrophic model of the ocean

    T. Tachim Medjo

    Volume 13, Numbers 9-10, September/October 2008, pages 801 -828

  • Reaction-diffusion problems with non-Fredholm operators

    A. Ducrot, M. Marion, and V. Volpert

    Volume 13, Numbers 11-12, November/December 2008, pages 1151-1192

  • Convergence of solutions of a semilinear parabolic equation to selfsimilar solutions of the linear heat equation

    Marek Fila, Michael Winkler, and Eiji Yanagida

    Volume 13, Numbers 11-12, November/December 2008, pages 1131 -1149

  • Morse theory and a scalar field equation on compact surfaces

    Andrea Malchiodi

    Volume 13, Numbers 11-12, November/December 2008, pages 1109 -1129

  • An identification problem with evolution on the boundary of parabolic type

    Alfredo Lorenzi and Francesca Messina

    Volume 13, Numbers 11-12, November/December 2008, pages 1075 -1108

  • Local existence and exponential growth for a semilinear damped wave equation with dynamic boundary conditions

    Stéphane Gerbi and Belkacem Said-Houari

    Volume 13, Numbers 11-12, November/December 2008, pages 1051 -1074

  • Instantaneous support shrinking phenomenon in the case of fast diffusion for a doubly nonlinear parabolic equation with absorption

    S. P. Degtyarev

    Volume 13, Numbers 11-12, November/December 2008, pages 1031 -1050

  • The evolution of dead cores in strongly degenerate diffusion problems

    Michael Winkler

    Volume 13, Numbers 11-12, November/December 2008, pages 1001 -1030